Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The College Mathematics Journal

Vol. 28, No. 2, Mar., 1997

Stable URL: http://www.jstor.org/stable/i326581

Table of Contents

Export Selected Citations
  1. Stable URL: http://www.jstor.org/stable/2687429
  2. Bryan Dawson
    DOI: 10.2307/2687430
    Stable URL: http://www.jstor.org/stable/2687430
  3. Kathie Yerion
    DOI: 10.2307/2687431
    Stable URL: http://www.jstor.org/stable/2687431
  4. Temple H. Fay
    DOI: 10.2307/2687432
    Stable URL: http://www.jstor.org/stable/2687432
  5. Donald E. Hooley
    DOI: 10.2307/2687433
    Stable URL: http://www.jstor.org/stable/2687433
  6. William C. Mercier
    DOI: 10.2307/2687434
    Stable URL: http://www.jstor.org/stable/2687434
  7. Ed Barbeau
    Stable URL: http://www.jstor.org/stable/2687435
  8. Classroom Capsules
  9. Computer Corner
  10. Software Reviews (pp. 140-144)
    Angela C. Hare
    DOI: 10.2307/2687442
    Stable URL: http://www.jstor.org/stable/2687442
  11. David Doster, Murray S. Klamkin, Kenichiro Kashihara, Juan-Bosco Romero Marquez, Georgia M. Benkart, Mark D. Meyerson, William P. Wardlaw, Frank Schmidt, Robin Chapman, George Baloglou, Robert Underwood, Con Amore Problem Group, Stanley Friedlander, John Graham, Tina Keeble, Edward T. H. Wang, Noah Rosenberg, John S. Sumner, Lewis Lum, Robin Chapman, Robert Patenaude, John Henry Steelman and Parviz Khajeh-Khalili
    DOI: 10.2307/2687443
    Stable URL: http://www.jstor.org/stable/2687443
  12. Media Highlights (pp. 151-156)
    Stable URL: http://www.jstor.org/stable/2687444
  13. Stable URL: http://www.jstor.org/stable/2687445